Jump to content

Photo

Accutane & Erectile Dysfunction (GUYS READ THIS!)


65 replies to this topic

#61 Dubya_B

Dubya_B

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 244
    Likes: 178
About Me
  • Gender:Male
  • Location:Pittsburgh, PA USA
  • Joined: 07-June 11

Posted 17 August 2014 - 09:58 AM

Consider printing this report and taking it to your doctor if you are seeking treatment or recognition of erectile dysfunction after taking Accutane:

 

One hundred and twenty cases of enduring sexual dysfunction following treatment (2014 full-text)

http://davidhealy.or...Is-and-PSSD.pdf

 

It is a legitimate journal-published paper, and also viewable on Pubmed.

 

Accutane /isotretinoin is not the focal point of the article, but several case reports are mentioned.


Edited by Dubya_B, 17 August 2014 - 10:05 AM.

Do your part to raise awareness:

Report side effects:

Rxisk
https://www.rxisk.or...ects/About.aspx
FDA
https://www.accessda...umer.reporting1
NHS
http://yellowcard.mhra.gov.uk/
Roche
http://www.roche.co....k/xxxcontactxxx
 

 

If you believe you suffer from the condition known as PFS as a result of Accutane, please donate to the PFS Foundation:

http://www.pfsfoundation.org/

 

 


#62 bluediamond

bluediamond

    New Member

  • Members
  • Posts & Likes
    Posts: 1
    Likes: 0
About Me
  • Joined: 01-September 14

Posted 01 September 2014 - 01:56 PM

Hey guys, I finished accutane about 3 years ago and had ED. For 2 years I was on these sites and was horribly depressed thinking I was sentenced for life with this. A year ago I found out that too much porn causes erectile dysfunction and stopped immediatly. After a few months of no porn and basically no masturbation my boners started coming back. I still had trouble with getting boners sometimes though, especially while standing up; also my tip also would never expand with my shaft like it used too. That said I thought that the accutane still had some effect on my boners. And then I read about something called hard flaccid (pelvic tension); It turns out I had that too. After a few visits to a pelvic floor physical therapist who taught me some special massages, stretches, and relaxation techniques, my ED is now totally gone. Before you give up all hope look into these things, for me it wasn't accutane at all; it just happened that my other issues happened around the time I came off accutane. If you wanna get more info look up porn induced erectile dysfunction and hard flaccid/ pelvic tension. Good luck to you all



#63 Moisturer

Moisturer

    Junior Member

  • Members
  • Posts & Likes
    Posts: 29
    Likes: 2
About Me
  • Joined: 02-November 13

Posted 02 September 2014 - 07:03 AM

Does anyone know the chance of getting a sexual dysfunction by using a low dose of accutane? For example 20 mg instead of 80/60? 
Are there any reports on this? 



#64 Dubya_B

Dubya_B

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 244
    Likes: 178
About Me
  • Gender:Male
  • Location:Pittsburgh, PA USA
  • Joined: 07-June 11

Posted 02 September 2014 - 07:38 PM

Yeah, I think "Crank92", who posts in the "repairing long term damage of Accutane" thread developed long term sexual symptoms during a low dose trial. You might want to talk to him.

 

There was also a female who used to post in that thread who had sexual problems after only 5 40mg pills.


Edited by Dubya_B, 02 September 2014 - 07:41 PM.

Do your part to raise awareness:

Report side effects:

Rxisk
https://www.rxisk.or...ects/About.aspx
FDA
https://www.accessda...umer.reporting1
NHS
http://yellowcard.mhra.gov.uk/
Roche
http://www.roche.co....k/xxxcontactxxx
 

 

If you believe you suffer from the condition known as PFS as a result of Accutane, please donate to the PFS Foundation:

http://www.pfsfoundation.org/

 

 


#65 robbie 123

robbie 123

    New Member

  • Members
  • Posts & Likes
    Posts: 2
    Likes: 1
About Me
  • Joined: 06-August 14

Posted 09 October 2014 - 06:30 PM

hey alen  thanks for the reply     .yea  its a bunch of junk for shure  my youngest has it ruff right now  doint want him on this junk .  holler at me any time  Robbie.



#66 Pizzaface10

Pizzaface10

    New Member

  • Members
  • Posts & Likes
    Posts: 10
    Likes: 0
About Me
  • Joined: 03-September 14

Posted 27 October 2014 - 01:03 PM

Look all I know is that my erection quality and libido were fine in the first two months of accutane at 40mg a day but as soon as I upped the dose to 60mg a day for the third month and added some prednisone to my diet I noticed it slowly diminishing until one night I drank alcohol and just like that I couldn't keep an erection so I stopped accutane and within two weeks I improved slightly but it has seemed to crash and within the past three months I am slowly improving without any real change to my lifestyle and just waiting but I fear that it will take a long time to even be half of what it was. I just don't understand how quickly a drug with no listed side effects like this can effect me in such short amount of time and completely change my life. I also have mild depression and anxiety.




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users